Open Access
Translator Disclaimer
2009 Prescribing Gevrey singularities for solutions of pseudodifferential operators
Angela Ama Albanese, Petar Popivanov, Luisa Zanghirati
J. Math. Kyoto Univ. 49(2): 287-306 (2009). DOI: 10.1215/kjm/1256219157

Abstract

We show a criterion to establish the existence of solutions with prescribed Gevrey wave front sets for pseudodifferential operators of finite order.

Citation

Download Citation

Angela Ama Albanese. Petar Popivanov. Luisa Zanghirati. "Prescribing Gevrey singularities for solutions of pseudodifferential operators." J. Math. Kyoto Univ. 49 (2) 287 - 306, 2009. https://doi.org/10.1215/kjm/1256219157

Information

Published: 2009
First available in Project Euclid: 22 October 2009

zbMATH: 1196.35238
MathSciNet: MR2571842
Digital Object Identifier: 10.1215/kjm/1256219157

Subjects:
Primary: 35A18 , 35D05 , 46E10
Secondary: 46F05 , 58J99

Rights: Copyright © 2009 Kyoto University

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.49 • No. 2 • 2009
Back to Top